My bp was controlled for many years, but I'm under a lot of stress lately and my bp is going crazy, some days is low, and some days is up. Also, I'm having a lot of palpitations and some chest pain, so he changed my meds, and ordered a Holter for next Monday. I'm very concern because I take a lot of other meds, like Prozac for depression, vistaryl, and sometimes Relafen and Flexeril when I'm in pain from my fibro. Any answers?
My dr changed my Toprol XL 50mg to Tambocor 50mg with Norvasc 5mg, has anyone tried these?
- 9 Jul 2011 by belleza1966
- norvasc, tambocor, toprol-xl, high blood pressure, atrial fibrillation, supraventricular tachycardia, ventricular tachycardia, congestive heart failure, hypertension, blood pressure
11 Jul 2011
You may find these links of interest - they are comments from patients who take your medicines.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My wife is pregnant by eight months and has been recently put on Metoprolol. We are scared to death that this will affect the baby. She has called ...
1 answer • 22 Jan 2010
1 answer • 15 Apr 2012
Do not have high cholesterol or high blood pressure. After wearing a heart monitor for 2 wks my new cardiologist diagnosed me YESTERDAY to have SVT. ...
1 answer • 21 Apr 2012
I've been experiencing increased side effects, allergic in nature over past year with Atenolol. Tried to transition from Atenolol to Bystolic on ...
2 answers • 5 Oct 2014
In original test for Agrylin Nov 1994... Have handled palpitations by dividing doses of .5mg in half 2 hours apart. Atrial tachycardia diagnosed ...
0 answers • 15 Apr 2015